Examinar índice de títulos


 
Número Título
 
Vol. 33, Núm. 4 (2014) Topological indices of Kragujevac trees Resumen   PDF
Roberto Cruz, Iván Gutman, Juan Rada
 
Vol. 20, Núm. 2 (2001) Topologies polaires compatibles avec une dualité séparante sur un corps value non-archiméedien Resumen   PDF
R. Ameziane Hassani, Mohammed Babahmed
 
Vol. 35, Núm. 3 (2016) Total edge irregularity strength of disjoint union of double wheel graphs Resumen   PDF
P. Jeyanthi, A. Sudha
 
Vol. 35, Núm. 4 (2016) Totally magic cordial labeling of mPn and mKn Resumen   PDF
P. Jeyanthi, N. Angel Benseera, Ibrahim Cahit
 
Vol. 30, Núm. 2 (2011) Triple generating functions of jacobi polynomials of two variables Resumen   PDF
Mumtaz Ahmad Khan, Abdul Hakim Khan, Sayed Mohammad Abbas
 
Vol. 25, Núm. 2 (2006) Un etude classique des duplications d’un groupe cyclique Resumen
Alfonso Ríder Moyano, Rafael María Rubio Ruiz
 
Vol. 24, Núm. 3 (2005) Une propriété du groupe á 168 éléments Resumen   PDF
Remi Globot
 
Vol. 25, Núm. 3 (2006) Une remarque sur la trace de la torsion et le tenseur de Ricci Resumen
Francois Lescure
 
Vol. 35, Núm. 3 (2016) Unicyclic graphs with equal domination and complementary tree domination numbers Resumen   PDF
B. Krishnakumari, Y. B. Venkatakrishnan
 
Vol. 23, Núm. 3 (2004) Uniform boundedness in vector-valued sequence spaces Resumen
Charles Swartz
 
Vol. 31, Núm. 2 (2012) Uniform Convergence and the Hahn-Schur Theorem Resumen   PDF
Charles Swartz
 
Vol. 32, Núm. 3 (2013) Uniform Convergence in B-Duals Resumen   PDF
Charles Swartz
 
Vol. 26, Núm. 1 (2007) Uniform convergence of multiplier convergent series Resumen   PDF
Charles Swartz
 
Vol. 23, Núm. 3 (2004) Uniform stabilization of a plate equation with nonlinear localized dissipation Resumen
Ademir F. Pazoto, Lucicléia Coelho, Ruy Coimbra Charao
 
Vol. 23, Núm. 2 (2004) Uniqueness of determination of the unknown source term in some multidimensional parabolic equations Resumen
A. Zhegal
 
Vol. 33, Núm. 2 (2014) Upper Edge Detour Monophonic Number of a Graph Resumen   PDF
P. Titus, K. Ganesamoorthy
 
Vol. 35, Núm. 2 (2016) Vertex equitable labeling of union of cyclic snake related graphs Resumen   PDF
P. Jeyanthi, A. Maheswari, M. Vijayalakshmi
 
Vol. 35, Núm. 3 (2016) Weak forms of continuity and openness Resumen   PDF
Miguel Caldas, Saeid Jafari
 
Vol. 21, Núm. 3 (2002) Weighted homogeneous map germs of corank one from C³ to C³ and polar multiplicities Resumen
Víctor H. Jorge Pérez
 
Vol. 36, Núm. 1 (2017) Yet another variant of the Drygas functional equation on groups Resumen   PDF
Prassana K. Sahoo
 
Vol. 28, Núm. 2 (2009) θ-generalized semi-open and θ-generalized semi-closed functions Resumen   PDF
Govindappa Navalagi, Hanif Page
 
Elementos 401 - 421 de 421 << < 12 13 14 15 16 17